RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 2018, Volume 79, Issue 1, Pages 117–132 (Mi mmo610)  

On the solvability of a boundary value problem in $ p$-adic string theory

Kh. A. Khachatryan

Institute of Mathematics of the National Academy of Sciences of Armenia

Abstract: This paper is devoted to the study and solution of a boundary value problem for a convolution-type integral equation with cubic nonlinearity. The above problem has a direct application to the $ p$-adic theory of open-closed strings for the scalar tachyon field. It is shown that a one-parameter family of monotone continuous bounded solutions exists. Under additional conditions on the kernel of the equation, an asymptotic formula for the solutions thus constructed is established. Using these results, as particular cases we obtain Zhukovskaya's theorem on rolling solutions of the nonlinear equation in the $ p$-adic theory of open-closed strings and the Vladimirov–Volovich theorem on the existence of a nontrivial solution between certain vacua.
The results are extended to the case of a more general nonlinear boundary value problem.

Key words and phrases: $p$-adic string, successive approximations, monotonicity, bounded solution, kernel, boundary value problem.

Funding Agency Grant Number
State Committee on Science of the Ministry of Education and Science of the Republic of Armenia SCS 16YR-1A002


Full text: PDF file (295 kB)
References: PDF file   HTML file

English version:
Transactions of the Moscow Mathematical Society, 2018, 101–115

Document Type: Article
UDC: 517.968.4
MSC: 45G05
Received: 01.09.2017

Citation: Kh. A. Khachatryan, “On the solvability of a boundary value problem in $ p$-adic string theory”, Tr. Mosk. Mat. Obs., 79, no. 1, MCCME, M., 2018, 117–132; Trans. Moscow Math. Soc., 2018, 101–115

Citation in format AMSBIB
\Bibitem{Kha18}
\by Kh.~A.~Khachatryan
\paper On the solvability of a boundary value problem in $ p$-adic string theory
\serial Tr. Mosk. Mat. Obs.
\yr 2018
\vol 79
\issue 1
\pages 117--132
\publ MCCME
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo610}
\elib{http://elibrary.ru/item.asp?id=37045085}
\transl
\jour Trans. Moscow Math. Soc.
\yr 2018
\pages 101--115
\crossref{https://doi.org/10.1090/mosc/281}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85060867696}


Linking options:
  • http://mi.mathnet.ru/eng/mmo610
  • http://mi.mathnet.ru/eng/mmo/v79/i1/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:57
    Full text:18
    References:5
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019